# SDR AWXA200601785

- Difficulty date: October 17, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 20,224 hours, 7,630 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472193200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC-4 CHECK - NR 5949846,  CORROSION ON MAIN CABIN LONGITUDINAL BEAM, FR 68,  -Y765. REPLACED MAIN CABIN LONGITUDINAL BEAM, FR 68,  -Y765 IAW A319 SRM 51-42-11 AND 51-72-11.
